# SDR TSAA0153149

- Difficulty date: November 5, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CRACKED AT BS 767, S19L.  TRIM OUT CRACK COMPLETED AND VERIFIED CUT OUT USING HFEC METHOD, NO DEFECTS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER.  CLEANED AND TREATED ALL EXPOSED SURFACES IAW SRM 53-30-3 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
